A 25-year-old male asked:
How to get rid of steroid acne? (acne caused by long use of medrol). stopped this medicine 10 days ago buy my face is still full of red bumps.
1 doctor answer • 1 doctor weighed in
Pediatrics 46 years experience
2 ways: Over time (months) it should fade as the steroid effect leaves your system/tissues. In the short term you can manage this as you would as a teen. Benzoil peroxide, acne wash and similar products can help. If this is not gone by 3 months after stopping I would see a dermatologist.
295 viewsAnswered >2 years ago
Last updated Jul 28, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.